Back to Search
Start Over
A boundary value problem for a non-linear difference equation.
- Source :
- Archives of Control Sciences; 2023, Vol. 33 Issue 4, p829-837, 9p
- Publication Year :
- 2023
-
Abstract
- A boundary value problem for a non-linear difference equation of order three is considered. We show that this equation can be interpreted as the equation satisfied by the value function in a stochastic optimal control problem. We thus obtain an expression for the solution of the non-linear difference equation that can be used to find an explicit solution to this equation. An example is presented. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 12302384
- Volume :
- 33
- Issue :
- 4
- Database :
- Supplemental Index
- Journal :
- Archives of Control Sciences
- Publication Type :
- Academic Journal
- Accession number :
- 174850442
- Full Text :
- https://doi.org/10.24425/acs.2023.148883